# SDR 96FDEA00003

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278420
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SEVERAL DISCREPANCIES CONSISTING OF CRACKS AND WORN FASTENER HOLES, RT ELEVATOR REQUIRED REPLACEMENT.  REMOVED AND REPLACED RT ELEVATOR PER FEDEX MM 27-30-0, 27-30-01, 27-30-21, 27-30-05, 27-30-11.  FUNCTIONAL TEST PER FEDEX MM 27-30-01 CHECKS GOOD.
